# SDR CA091118014

- Difficulty date: November 5, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 730 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL6006189
- Condition: Leaking
- Location: Engine
- Part time: 243 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO LEAKING FROM CASE.
